On generalized cocycle equations.

B.R. Ebanks; C.T. Ng

Aequationes mathematicae (1993)

  • Volume: 46, Issue: 1-2, page 76-90
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Ebanks, B.R., and Ng, C.T.. "On generalized cocycle equations.." Aequationes mathematicae 46.1-2 (1993): 76-90. <http://eudml.org/doc/137541>.

author = {Ebanks, B.R., Ng, C.T.},
journal = {Aequationes mathematicae},
keywords = {cocycle equation; abelian group; vector space; Cauchy differences},
number = {1-2},
pages = {76-90},
title = {On generalized cocycle equations.},
url = {http://eudml.org/doc/137541},
volume = {46},
year = {1993},

AU - Ebanks, B.R.
AU - Ng, C.T.
TI - On generalized cocycle equations.
JO - Aequationes mathematicae
PY - 1993
VL - 46
IS - 1-2
SP - 76
EP - 90
KW - cocycle equation; abelian group; vector space; Cauchy differences
UR - http://eudml.org/doc/137541
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.